MathSciNet Relay Station
MathSciNet bibliographic data
MR1144725 60G15 (60B11)
Li, Wenbo V. Comparison results for the lower tail of Gaussian seminorms. J. Theoret. Probab. 5 (1992), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement